Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular periods since delivery with intense pain, scanty flow followed by heavy bleeding. Cause?<br>

hi i have been gettin my periods irregular since i have had my 3rd daughter in november2011 i have never had trouble with my periods theyve always been clockwork. now i am experiencing alot of pain during them they last for roughly 2 weeks the first week of them is dirty blood and the second is heavy red blood then they finish and 2 weeks later im back to the start...
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Your history is suggestive of some pelvic infection probably related to the procedures during your last child birth; endometriosis is another possible condition that needs to be ruled out. Please see a specialist for a complete evaluation. You will need a blood work up, urinalysis and a trans-vaginal sonogram. Hormonal profiles may be needed after these steps are done. Further management can be planned after proper evaluation, clinically and through investigations. Hope this helps.
Answered: Thu, 28 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor